# SDR NSVA20070032

- Difficulty date: February 7, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 23,631 hours, 28,337 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FOUND PUSHER DISARM LIGHT ILLUMINATED.  RESET PUSHER DISARM SWITCH, OPS CHECK GOOD.  NO FAULTS NOTED AT THIS TIME IAW SAMM 27-35-00.
